Multiple Sclerosis Community
Advice
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Advice

Hello everyone,

Just some advice please I have not been dx and pretty new to the whole medicine thing...

Quick history mid August I was given 5 day  iv dose of sol/medrol and then a 3 week tapering dose of prednisone.


I was off prednisone for week and then placed back on 96 day tapering dose ....starting at 70 mg a day....

For almost a week I started the 40mg daily dose and I have noticed more symptoms like muscle spasms or twitching ( not sure )above my right knee cap ...more tingling in my legs and some  kind weird sensation that goes about half way down my back and shoots out underneath my shoulder blades ....I had they symptoms in the past but they seem like they are my daily friends at the moment....they are getting more frequent and lasting longer...

I see my neuro dr in a few weeks should I just keep taking the smaller dose of prednisone or call her to see if she wants me to up the amount....

How long does it take your body to adjust to smaller amounts of steroids????? I really don't like being on the steroids but I know it could be a lot worse....


Does anyone have advice on the tapering dose should I continue to lower the dose or call my Neuro...


Thank you,
Kelly
House of all boys
Related Discussions
1207048_tn?1282177904
Kelly,

I would call your neuro. I've done the IV steroid/prednisone taper twice (within barely a months time! That was rough!) I did IV for 3 days then the taper for 3 weeks. I was not put back on low dose prednisone. My rounds of steriods were used due to vertigo (the first time) and buzzing vibrating feeling that was moving up my leg. I did not notice a decrease (or increase) in my "everyday" symptoms.

I'm sorry I'm not more help! I do think that if in doubt, call your neuro. That's why we pay them the big bucks :-)

I hope you feel better soon!
Jess
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
667078_tn?1316004535
Blank
HVAC
Durham, NC
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
987762_tn?1331031553
Blank
supermum_ms
Australia
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
Avatar_f_tn
Blank
essdipity